Alert archive / California / Gale Warnings in 2011

Gale Warning 1, NWS San Diego, CA

February 17, 2011

NWS San Diego, CA issued this gale warning at Feb 17, 2011, 7:41 PM PST. It took effect at Feb 18, 2011, 1:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2011, 7:41 PM PST (03:41 UTC)
In effect from
Feb 18, 2011, 1:00 PM PST
Expired
Feb 19, 2011, 12:41 AM PST
In force
12 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WHUS76 KSGX 180341
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
741 PM PST THU FEB 17 2011

PZZ775-181145-
/O.CAN.KSGX.SW.Y.0003.000000T0000Z-110218T1000Z/
/O.UPG.KSGX.GL.A.0001.110218T2100Z-110219T1500Z/
/O.NEW.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
741 PM PST THU FEB 17 2011

...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM PST FRIDAY TO 7 AM PST
SATURDAY. THE GALE WATCH IN NO LONGER IN EFFECT. THE SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELED.

* TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING.

* WINDS: WINDS WILL BE SOUTH AROUND 15 KT WITH GUSTS 20 TO 25 KT
  FRIDAY MORNING...THEN INCREASE TO 20 TO 25 KT WITH GUSTS TO 40
  KT FRIDAY AFTERNOON THROUGH SATURDAY MORNING. WINDS WILL SHIFT
  TO THE WEST AND DECREASE LATE SATURDAY MORNING.

* SEAS: DECREASING TO 6 TO 8 FEET EARLY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK 
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-181145-
/O.UPG.KSGX.GL.A.0001.110218T2100Z-110219T1500Z/
/O.NEW.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
741 PM PST THU FEB 17 2011

...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 7 AM PST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING.

* WINDS: BECOMING SOUTH AROUND 15 KT WITH GUSTS 20 TO 25 KT 
  FRIDAY MORNING...THEN INCREASING TO 20 TO 25 KT WITH GUSTS TO 
  40 KT FRIDAY AFTERNOON THROUGH SATURDAY MORNING. WINDS WILL 
  SHIFT TO THE WEST AND DECREASE LATE SATURDAY MORNING. 

* SEAS: DECREASING TO 6 TO 8 FEET OVERNIGHT...3 TO 5 FEET BY
  FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK 
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
4 follow-up statements
906 
WHUS76 KSGX 181059
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
259 AM PST FRI FEB 18 2011

PZZ750-775-181800-
/O.CON.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
259 AM PST FRI FEB 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM PST SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
PST SATURDAY. 

* TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING.

* WINDS: WINDS WILL INCREASE FROM THE SOUTHEAST AT 20 TO 25 KT
  THIS AFTERNOON WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE
  SOUTH AND INCREASE 30 TO 35 KT WITH HIGHER GUSTS OVERNIGHT
  BEFORE BECOMING SOUTHWEST AND FINALLY WEST AND DECREASING LATE
  SATURDAY MORNING.

* SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
025 
WHUS76 KSGX 181721
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 AM PST FRI FEB 18 2011

PZZ750-775-190130-
/O.CON.KSGX.GL.W.0001.110218T2100Z-110219T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
921 AM PST FRI FEB 18 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM PST SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
PST SATURDAY. 

* TIMING: FRIDAY AFTERNOON THROUGH SATURDAY MORNING.

* WINDS: WINDS WILL INCREASE FROM THE SOUTHEAST AT 20 TO 25 KT 
  THIS AFTERNOON WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE 
  SOUTH AND INCREASE 30 TO 35 KT WITH HIGHER GUSTS OVERNIGHT 
  BEFORE BECOMING SOUTHWEST AND FINALLY WEST AND DECREASING LATE 
  SATURDAY MORNING. 

* SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SMALL

HTTP://WWW.WEATHER.GOV/SANDIEGO
899 
WHUS76 KSGX 190122
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
522 PM PST FRI FEB 18 2011

PZZ750-775-191030-
/O.CON.KSGX.GL.W.0001.000000T0000Z-110219T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
522 PM PST FRI FEB 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

* TIMING: THROUGH SATURDAY MORNING.

* WINDS: SOUTHEAST TO SOUTH WINDS WILL CONTINUE AT 15 TO 25 KT
  WITH GUSTS TO 35 KT. WINDS WILL SHIFT TO THE SOUTH TO SOUTHWEST
  AND INCREASE TO 25 TO 35 KT WITH HIGHER GUSTS OVERNIGHT BEFORE
  DECREASING AND BECOMING SOUTHWEST TO WEST LATE SATURDAY
  MORNING.

* SEAS: BUILDING 7 TO 10 FEET BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS OR STAY IN PORT.

&&

$$

WHITLOW
744 
WHUS76 KSGX 190841
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1241 AM PST SAT FEB 19 2011


PZZ750-775-190945-
/O.CAN.KSGX.GL.W.0001.000000T0000Z-110219T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1241 AM PST SAT FEB 19 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE GALE
WARNING. 

SUSTAINED WINDS AND GUSTS HAVE DROPPED BELOW 25 KT AND
WILL CONTINUE THE DOWNWARD TREND INTO SATURDAY MORNING.

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Feb 17, 2:00 PM PST, 5 hours 41 minutes earlier.

Area forecast discussion, Feb 17, 2:00 PM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PST THU FEB 17 2011

.SYNOPSIS...RESIDUAL MOISTURE WILL CAUSE PARTLY CLOUDY SKIES TODAY.
ANOTHER STORM APPROACHING FORM THE NORTHWEST WILL BRING RAIN AND
MOUNTAIN SNOW LATE FRIDAY THROUGH SATURDAY. SHOWERS WILL TAPER OFF
SATURDAY AFTERNOON...LINGERING INTO SUNDAY. THERE WILL BE ANOTHER
CHANCE OF PRECIPITATION TOWARD THE MIDDLE OF NEXT WEEK. LOCAL GUSTY
ONSHORE WINDS AT TIMES. CONTINUED COOL.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES..

TODAY THROUGH SATURDAY...

RESIDUAL MOISTURE...DAYTIME HEATING AND UPSLOPE FLOW WILL CAUSE
PARTLY CLOUDY SKIES W OF THE MOUNTAINS THIS AFTERNOON. WINDY ACROSS
THE MOUNTAINS AND LOCALLY INTO THE DESERT TODAY BUT WINDS WILL
REMAIN BELOW ADVISORY STRENGTH WITH LOCAL GUSTS TO ABOUT 40 MPH.

COOL W TO NW FLOW ALOFT INTO FRIDAY MORNING. ANOTHER LOW PRESSURE
SYSTEM APPROACHING FROM THE NW WILL BRING CLOUDS...LOWER
TEMPERATURES AND AN INCREASING CHANCE OF PRECIP LATE FRIDAY. PRECIP
WILL BECOME LIKELY FRIDAY NIGHT INTO SATURDAY AND COULD BE HEAVY AT
TIMES. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...MAINLY IN THE
NORTHERN PORTIONS. SHOWERS WILL TAPER OFF LATE SATURDAY BUT A FEW
LIGHT SHOWERS COULD LINGER INTO SUNDAY MORNING. WINDS WILL AGAIN
INCREASE WITH THIS STORM...ESPECIALLY IN THE MOUNTAINS AND DESERTS.

ESTIMATED RAINFALL AMOUNTS ARE 1 TO 1.50 INCHES IN THE COASTAL AREAS
AND VALLEYS WITH 1.50 TO ABOUT 4 INCHES IN THE MOUNTAINS. ABOUT 0.40
TO 0.85 INCHES ARE EXPECTED IN THE HIGH DESERTS AND AND 0.25 TO 0.50
INCH IN THE LOWER DESERTS. LOCALLY GREATER PRECIP AMOUNTS ARE
LIKELY...ESPECIALLY ON THE SW FACING SLOPES OF THE SAN BERNARDINO
COUNTY MOUNTAINS.

THE SNOW LEVEL WILL LOWER TO ABOUT 4500 FT N TO 5000 FT S. THERE
COULD BE AREAS WITH SNOW ACCUMULATIONS OF A FOOT OR TWO AT THE
HIGHER ELEVATIONS. CONTINUED COOL....ESPECIALLY SATURDAY WHEN MAX
TEMPS WILL BE ABOUT 9 TO 18 DEGREES BELOW SEASONAL AVERAGES IN MOST
AREAS.

SUNDAY THROUGH THURSDAY...A FEW SHOWERS WILL LINGER INTO SUNDAY
MORNING BUT THEY WILL GENERALLY BE TAPERING OFF FROM THE NW. THERE
WILL BE A BREAK BETWEEN SYSTEMS WITH PARTLY CLOUDY SKIES IN DRY NW
FLOW ALOFT ON MONDAY. ANOTHER LOW MOVING S OFF THE COAST COULD BRING
MORE SHOWERS TOWARD MID WEEK. HOWEVER...MODELS DIFFER ON THE
STRENGTH AND TIMING. CONTINUED WELL BELOW SEASONAL TEMPS.

&&

.AVIATION...
172110Z...FEW-SCT STRATOCU WITH BASES AROUND 3000-4500 FT MSL WILL
CONTINUE W OF THE MTNS THROUGH FRIDAY MORNING...BECOMING BKN AT
TIMES. PATCHY SHALLOW FOG MAY FORM IN THE INLAND VALLEYS AFTER 10Z
TONIGHT WITH LOCAL VSBY 1/4SM OR LESS. OTHERWISE...VARIABLE CLOUDS
AOA FL150 AND UNRESTRICTED VSBY THROUGH FRIDAY MORNING. INCREASING
MID AND LOW LEVEL CLOUDS AND GUSTY SOUTH WINDS WILL DEVELOP LATE
FRIDAY MORNING AS A COLD FRONT APPROACHES. LIGHT TO MODERATE RAIN
WILL MOVE INTO THE NORTHERN AREAS FRIDAY MORNING...SPREADING SW INTO
SAN DIEGO COUNTY BY THE AFTERNOON. RAIN WILL BE HEAVY AT TIMES IN
THE EVENING WITH LOCAL MVFR/IFR CIGS AND VSBY.

&&

.MARINE...
INCREASING SWELL TODAY WITH SEAS AROUND 10 FT IN THE OUTER WATERS
WITH SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. A  STRONG COLD
FRONT MOVING THROUGH THE COASTAL WATERS FRIDAY AFTERNOON INTO
SATURDAY MORNING COULD GENERATE GALE FORCE WINDS WITH GUSTS AS HIGH
AS 40 KT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

SPECIAL WEATHER STATEMENT. SEE LAXSPSSGX.

WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING.
SEE LAXWSWSGX.

FLASH FLOOD WATCH FROM LATE FRIDAY THROUGH SATURDAY MORNING. SEE
LAXFFASGX.

GALE WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SEE
LAXMWWSGX.

SMALL CRAFT ADVISORY FROM UNTIL 2 AM PST FRIDAY FOR THE OUTER
WATERS. SEE LAXMWWSGX.

&&

PUBLIC...PG
AVIATION/MARINE...SS
Hazardous weather outlook, Feb 17, 2:30 PM PST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 PM PST THU FEB 17 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-181200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
230 PM PST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT.

LARGE SWELL WILL CAUSE HAZARDOUS SEAS IN THE OUTER WATERS AND LOCAL
LARGE SURF AT SAN DIEGO BEACHES. STRONG AND DANGEROUS RIP CURRENT
RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM IS EXPECTED FRIDAY NIGHT AND SATURDAY WITH MODERATE TO
LOCALLY HEAVY PRECIPITATION AND LOCAL STRONG GUSTY WINDS.

FLASH FLOOD WATCH FOR THE SANTA ANA...RIVERSIDE AND SAN BERNARDINO
MOUNTAINS AS WELL AS THE INLAND EMPIRE LATE FRIDAY THROUGH SATURDAY
MORNING. SEE LAXFFASGX.

WINTER STORM WATCH FOR THE RIVERSIDE AND SAN BERNARDINO MOUNTAINS
LATE FRIDAY THROUGH SATURDAY MORNING. SEE LAXWSWSGX.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS. SPOTTER ACTIVATION MAY BE
NEEDED FOR FRIDAY NIGHT THROUGH SATURDAY.

ATKIN/PG

In the hours before

Special weather statement, Feb 17, 5:30 PM PST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
530 PM PST THU FEB 17 2011

CAZ042-043-048-050-055>058-060>062-181400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
530 PM PST THU FEB 17 2011

...A STRONG PACIFIC STORM WILL ARRIVE LATE FRIDAY AND CONTINUE
THROUGH SATURDAY NIGHT...

A STRONG PACIFIC STORM WILL ARRIVE IN SOUTHERN CALIFORNIA FRIDAY
AFTERNOON. IT WILL BRING RAIN AND MOUNTAIN SNOW THAT WILL BE HEAVY
AT TIMES THROUGH FRIDAY NIGHT. SHOWERS WILL CONTINUE THROUGH
SATURDAY NIGHT AND TAPER OFF EARLY SUNDAY MORNING. STRONG GUSTY
WINDS WILL ACCOMPANY THIS WEATHER SYSTEM...ESPECIALLY IN THE
MOUNTAINS...DESERTS AND COASTAL WATERS FRIDAY AFTERNOON AND EVENING.

ESTIMATED STORM TOTAL RAINFALL AMOUNTS ARE 1.25 TO 2 INCHES FOR THE
COAST AND VALLEYS...2 TO 4 INCHES IN THE MOUNTAINS...AND 0.25 TO 1
INCH IN THE DESERTS. ISOLATED LARGER AMOUNTS TO 5 INCHES ARE
POSSIBLE...ESPECIALLY ON THE SOUTHWEST FACING SLOPES OF THE SAN
BERNARDINO COUNTY MOUNTAINS. WITH THE HIGHER RAINFALL RATES FRIDAY
EVENING...LOCALIZED FLOODING IS PROBABLE IN THE MOUNTAINS BELOW THE
SNOW LEVEL.

THE SNOW LEVEL WILL START AT ABOUT 5500 FEET...LOWER TO ABOUT 4000
FEET SATURDAY MORNING...AND DOWN TO 3000 FEET BY SUNDAY MORNING. TOP
SNOWFALLS WILL EXCEED 18 INCHES AT THE HIGHEST PEAKS...AND BETWEEN
ONE FOOT AND 18 INCHES AT THE RESORT LEVELS. 4 TO 12 INCHES ARE
EXPECTED ABOVE 4500 FEET AND AN INCH IS POSSIBLE IN THE HIGHEST
DESERT COMMUNITIES.

PEOPLE SHOULD STAY INFORMED ON THIS APPROACHING STORM. THE RAIN WILL
CAUSE SLICK ROADS. SNOW...BLOWING SNOW AND FOG WILL MAKE TRAVEL
HAZARDOUS IN THE MOUNTAINS. PEOPLE PLANNING TRAVEL IN THE MOUNTAINS
LATE FRIDAY AND SATURDAY SHOULD BE PREPARED FOR WINTER WEATHER
CONDITIONS.

MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 2:15 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego27 hr
Feb 18, 2:31 AM PSTWinter Storm WarningSGXRiverside, San Bernardino49 hr
Feb 18, 2:31 AM PSTWinter Weather AdvisorySGXSan Diego49 hr
Feb 18, 1:12 PM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego31 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.